MAUDE Adverse Event Report: LUMENIS LTD AcuPulse Duo; Powered Laser Surgical Instrument

LUMENIS LTD AcuPulse Duo; Powered Laser Surgical Instrument
Model Number GA-1000000
Medical Device Problem Codes Failure to Fire (2610); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation, the micromanipulators lens had a black spot, and the aiming beam was not visible.The procedure was cancelled due to this event.There were no patient complications.This event is being reported for an aborted/cancelled procedure with a patient under unknown sedation.

Brand Name
AcuPulse Duo
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
Lumenis Ltd.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25728388
Report Number2124215-2026-36221
Device Sequence Number16113564
Product Code GEX
UDI-Device Identifier07290109140292
UDI-Public(01)07290109140292(11)151029
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K180597
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1000000
Device Catalogue NumberGA-1000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured06/12/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown